# SDR 2014FA0000603

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: General aviation
- Aircraft: N5245V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0482
- Aircraft time: 5,599 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 24130022F
- Condition: Cracked
- Location: Actuator
- Part time: 5,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, COULD NOT VALIDATE PREVIOUS COMPLIANCE WITH SEB93-8 RELATED TO CRACKS AND ELONGATED BOLT HOLES IN NLG ACTUATOR ATTACH FITTING.   PERFORMED VISUAL INSPECTION AND FOUND CRACKING IN ACTUATOR ATTACH FITTING LOWER INBD ON BOTH SIDES OF ATTACHMENT CLEVIS LOCATION NEAR RADIUS TRANSITIONING FROM LOWER PORTION TO CLEVIS.  LOWER LT INBD SIDE HAD CRACKED THROUGH THE THICKNESS OF THE METAL FROM THE FORWARD PORTION TO THE LOWER MOST INBD FASTENER HOLE.  LOWER RT INBD SIDE HAD CRACKED THROUGH THICKNESS OF METAL APPROXIMATELY .25" TO THE AFT.  PART MARKING/CASTING NUMBERS ON PART READ 2413002-2F A 2014 KAE.
